# SDR DL72E961629

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139133
- Condition: Corrosion
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS A 2 BY 2 CUTOUT AT FS 1050, NEAR STR 28R.  THE SKIN IS MANUFACTURED FROM CLAD 2024-T3 CHEM-MILLED WITH A LOCAL THICKNESS OF 0.050 AND 0.070.  UPON REMOVAL OF TIME-LIMITED REPAIR AT HMV, ADDITIONAL DAMAGE HAS BEEN DISCOVERED, STR 28R AT FS 1050 HAS EXTENSIVE CORROSION AND WILL REQUIRE INSTALLATION OF A SPLICE SECTION.  ADDITIONAL CORROSION DAMAGE IS LOCATED APPROXIMATELY 2 INCHES INBOARD AND 2 INCHES FWD OF THE EXISTING CUTOUT.  THE RESULTING CUTOUT IS 4 BY 5 INCH, 0.050 AND 0.070 2024-T3 CLAD SKIN.
